Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Raleigh, NC

May 11, 20175 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 11, 2017, 9:51 PM EDT for 5 counties in North Carolina. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2017, 9:51 PM EDT (01:51 UTC)
Expired
May 11, 2017, 10:28 PM EDT
In force
37 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnston County, NC, Nash County, NC, Wake County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 42 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:05 PM EDTTSTM WND DMG2 Ese Emit, NCONE TREE DOWN ON NC HWY 222 NEAR HWY 231.
May 11, 10:05 PM EDTTSTM WND DMG4 Nnw Clayton, NCTREE DOWN IN YARD ON MIAL PLANTATION ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 7:46 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2017-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2017-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
769 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

423 
WUUS52 KRAH 120151
SVRRAH
NCC101-127-183-191-195-120300-
/O.NEW.KRAH.SV.W.0060.170512T0151Z-170512T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
951 PM EDT THU MAY 11 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Wayne County in central North Carolina...
  Southwestern Nash County in central North Carolina...
  Southeastern Wake County in central North Carolina...
  Eastern Johnston County in central North Carolina...
  Wilson County in central North Carolina...

* Until 1100 PM EDT

* At 949 PM EDT, severe thunderstorms were located along a line
  extending from near Wake Forest to 8 miles west of Zebulon to 
  Garner, moving southeast at 45 mph. These storms have a history of 
  producing wind damage across Durham County. Seek shelter now 
  inside a sturdy structure and stay away from windows.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Raleigh, Goldsboro, Smithfield, Wilson, Garner, Clayton, Zebulon,
  Fremont, Walnut Creek and Bailey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.

&&

A severe thunderstorm watch remains in effect until 100 AM EDT for
central North Carolina.

LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
      3518 7783 3515 7790 3517 7793 3517 7796
      3571 7866 3581 7851 3593 7839 3589 7831
      3582 7825 3586 7823 3566 7770
TIME...MOT...LOC 0149Z 305DEG 37KT 3594 7847 3583 7848 3570 7860 

HAIL...<.75IN
WIND...60MPH
 
$$

77
3 follow-up statements
198 
WWUS52 KRAH 120205
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1005 PM EDT THU MAY 11 2017

NCC183-120214-
/O.CAN.KRAH.SV.W.0060.000000T0000Z-170512T0300Z/
Wake NC-
1005 PM EDT THU MAY 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the Wake 
County. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM EDT for
central North Carolina.

LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
      3518 7783 3515 7790 3517 7793 3517 7796
      3563 7856 3571 7847 3582 7825 3584 7817
      3566 7770
TIME...MOT...LOC 0204Z 305DEG 37KT 3585 7832 3574 7833 3561 7845 

$$

NCC101-127-191-195-120300-
/O.CON.KRAH.SV.W.0060.000000T0000Z-170512T0300Z/
Wayne NC-Nash NC-Johnston NC-Wilson NC-
1005 PM EDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR WAYNE...SOUTHWESTERN NASH...EASTERN JOHNSTON AND WILSON
COUNTIES...

At 1004 PM EDT, severe thunderstorms were located along a line
extending from Zebulon to 12 miles west of Bailey to near Clayton,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Goldsboro, Smithfield, Wilson, Clayton, Fremont, Walnut Creek,
Bailey, Micro, Selma and Pine Level.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
      3518 7783 3515 7790 3517 7793 3517 7796
      3563 7856 3571 7847 3582 7825 3584 7817
      3566 7770
TIME...MOT...LOC 0204Z 305DEG 37KT 3585 7832 3574 7833 3561 7845 

HAIL...<.75IN
WIND...60MPH
 
$$

77
328 
WWUS52 KRAH 120217
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1017 PM EDT THU MAY 11 2017

NCC127-195-120226-
/O.CAN.KRAH.SV.W.0060.000000T0000Z-170512T0300Z/
Nash NC-Wilson NC-
1017 PM EDT THU MAY 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NASH AND WILSON
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM EDT for
central North Carolina.

LAT...LON 3534 7782 3518 7783 3515 7790 3517 7793
      3517 7796 3558 7849 3564 7840 3566 7820
      3554 7804 3543 7783 3538 7780
TIME...MOT...LOC 0216Z 323DEG 35KT 3558 7832 

$$

NCC101-191-120300-
/O.CON.KRAH.SV.W.0060.000000T0000Z-170512T0300Z/
Wayne NC-Johnston NC-
1017 PM EDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR WAYNE AND SOUTHEASTERN JOHNSTON COUNTIES...

At 1016 PM EDT, a severe thunderstorm was located near Smithfield,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Goldsboro, Smithfield, Walnut Creek, Micro, Selma, Pine Level, Kenly,
Princeton, Pikeville and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3534 7782 3518 7783 3515 7790 3517 7793
      3517 7796 3558 7849 3564 7840 3566 7820
      3554 7804 3543 7783 3538 7780
TIME...MOT...LOC 0216Z 323DEG 35KT 3558 7832 

HAIL...<.75IN
WIND...60MPH
 
$$

77
506 
WWUS52 KRAH 120228
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1028 PM EDT THU MAY 11 2017

NCC101-191-120238-
/O.CAN.KRAH.SV.W.0060.000000T0000Z-170512T0300Z/
Wayne NC-Johnston NC-
1028 PM EDT THU MAY 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE AND SOUTHEASTERN
JOHNSTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 100 AM EDT for
central North Carolina.

LAT...LON 3534 7782 3518 7783 3515 7790 3517 7793
      3517 7796 3558 7849 3564 7840 3566 7820
      3554 7804 3543 7783 3538 7780
TIME...MOT...LOC 0226Z 305DEG 37KT 3550 7819 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 8:01 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 11, 8:01 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
801 PM EDT Thu May 11 2017

.SYNOPSIS...
A quasi-stationary front stretching from west-central VA to
northeastern NC will settle southwestward through central NC as a
cold front late tonight. The front will stall and become stationary
once again over southern NC or northern SC on Fri, ahead of an area
of low pressure that will track along it and up the southern Middle
Atlantic coast late Fri and Fri night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 335 PM EDT Thursday...

Main weather focus this evening will be on the potential for locally
strong/severe thunderstorms which may threaten the far northeast
Piedmont and northern coastal plain. These storms may not develop
until close to sunset during the evening hours, awaiting the arrival
of a mid level perturbations exiting the central Appalachians.
Severe weather parameters not overly impressive at this time though
this may become better with time by sunset. Effective bulk shear is
impressive at 45-50kts, supportive of organized convection, though
SBCAPE is 1500-2000 J/KG, likely not as strong due to considerable
cloudiness. Supercell composite has increased to 4 across the far
northeast Piedmont, thanks to the shear, and this is expected to
expand southeastward into the northern coastal plain shortly after
sunset. While the main severe weather threats will be large hail and
locally damaging straight line winds, presence of a sfc boundary
from central VA into northeast NC will enhance low level helicity.
Any storm that intersects or rides along this boundary will have an
enhanced risk to produce a weak tornado.

The passage of the mid level perturbation to our north will aid to
propel the stalled sfc boundary southward across central NC late
this evening through the overnight. Northeast flow behind the front
usher a cooler stable air mass along with a deck of low clouds and
spotty light rain or drizzle. Overnight temperatures will vary from
the mid-upper 50s north half to the lower 60s south half.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 350 PM EDT Thursday...

The sfc boundary will lie immediately south-southwest of central NC
Friday. Low level ne flow will advect a cooler stable air mass into
our region, resulting in extensive cloudiness and spotty light rain.
Temperatures will be a solid 15-20 degrees colder than temps this
afternoon. Another mid level disturbance will approach from the west
Friday afternoon, increasing the threat for showers and possibly a
few t-storms near the SC border. Similar to today, effective bulk
shear impressive at 45-55 kts, though buoyancy lacking as MLCAPE
below a 1000 J/kg in vicinity of the SC border. Thus, severe storm
threat late Friday/Friday evening confined to the far southern
counties with the main hazard locally damaging winds.

Wide temperature variance across the region Friday with highs only
60-65 north of highway 64, warming to the mid 70s near the SC border.

The mid level perturbation will cross our area Friday night, leading
to scattered/numerous showers and a few storms. While locally heavy
rainfall possible, showers/storms should be progressive enough to
prevent widespread flooding issues. Min temps mid-upper 50s nw to
lower 60s south and southeast. ~WSS

The track of the surface wave should be along the coast, or moving
offshore between 12z-18z/Saturday according to the latest guidance.
A NNE low level flow is expected to bring CAA into our region behind
the departing low. The timing of the ending of the showers will be
tied to the departing low pressure. It appears that much of central
NC should be on the cool, stable, low level flow behind the cold
front and departing system especially Saturday morning. Some drying
is expected to spread in from the west Saturday afternoon. We will
continue to favor undercutting statistical guidance for highs
Saturday by a category or two due to the expected cooler low level
northerly flow and extensive cloudiness. Expect highs in the mid 60s
to mid 70s N to S. Skies should clear Saturday night as high
pressure builds in from the west. Lows in the mid 40s north to mid
50s SE expected. ~Badgett

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 1245 PM Thursday...

Warming and drying expected, especially mid week.

Early in the week, the system is expected to be slow to move away
from the mid-Atlantic states. This will keep the low level flow from
the north and northeast Sunday into Monday. However, as this system
departs, a strong ridge is expected to build over the SE states.
This will bring sunny and warm to hot temperatures by Wednesday and
Thursday. Early projections indicate that 85-90 degree readings
should be common then, with lows in the 60s.

&&

.AVIATION /00Z FRIDAY THROUGH WEDNESDAY/...
As of 800 PM Thursday...

24-Hour TAF period: Thunderstorms will continue to move into and
through the region from the north-northwest along the stalled
surface boundary during the next several hours. Best chances for a
thunderstorm to affect a terminal will be the northern and eastern
most terminals...KRWI...KGSO...KRDU. KINT may also get some rain and
possible thunder but is on the western periphery of the best
instability. KFAY has the lowest probability, although it cannot be
ruled out. Strong gusty winds, reduced visibilities and heavy rain
can be expected with the storms.

After 03Z or so, the front will progress southwestward through
Central NC, resulting in reduced cigs to the IFR/LIFR range with a
wind shift to more northeasterly around 10 kts. Expect sub-vfr cigs
and visbys to persist through the remainder of the 24-hour TAF
period once they set in (lowest in the Triad and highest at KFAY).
Periods of light rain/drizzle will also be possible. -KC

Looking ahead: Another low pressure system will approach from the
west late Friday and cross our region Friday night through early
Saturday. Another round of strong-locally severe convection will
occur, with the greatest threat for strong/severe storms primarily
south of the Triad and near KFAY between 00Z-06Z Saturday. Otherwise
widespread IFR/MVFR ceilings will persist. Improving aviation
conditions expected to spread west-to-east across central NC
Saturday afternoon through Saturday evening. VFR parameters should
exists Sunday through Tuesday. -WSS

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...WSS
SHORT TERM...WSS/Badgett
LONG TERM...Badgett
AVIATION...KC/WSS
Hazardous weather outlook, May 11, 9:12 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
912 PM EDT Thu May 11 2017

NCZ008>011-024>028-040>043-078-130115-
Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Wayne-
912 PM EDT Thu May 11 2017

...SEVERE THUNDERSTORM WATCH 211 IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

NCZ007-021>023-038-039-073>077-083>086-088-089-130115-
Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery-
Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
912 PM EDT Thu May 11 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 11, 9:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
915 PM EDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     5 NNW DURHAM            36.05N 78.97W
05/11/2017                   DURHAM             NC   EMERGENCY MNGR

            EMERGENCY MANAGEMENT COORDINATOR REPORTED
            HEARING A LARGE TREE FALL IN THE WOODED AREA
            AROUND HIS HOUSE.

&&

KC
Local storm report, May 11, 9:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
938 PM EDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND GST     1 NW RDU INTERNATIONAL  35.88N 78.79W
05/11/2017  M45 MPH          WAKE               NC   ASOS

            MEASURED BY THE RDU ASOS.

&&
Local storm report, May 11, 9:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
942 PM EDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     6 NNW DURHAM            36.06N 78.94W
05/11/2017                   DURHAM             NC   911 CALL CENTER

            ONE TREE DOWN NEAR THE 3200 BLOCK OF ROSE OF
            SHARON RD.

&&

KC
Local storm report, May 11, 9:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
943 PM EDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     2 WNW DURHAM            35.99N 78.95W
05/11/2017                   DURHAM             NC   911 CALL CENTER

            ONE TREE DOWN NEAR THE INTERSECTION OF
            CAMERON BLVD AND SCIENCE DR.

&&

KC
Local storm report, May 11, 9:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
944 PM EDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     2 E DURHAM              35.98N 78.88W
05/11/2017                   DURHAM             NC   911 CALL CENTER

            ONE TREE DOWN AT THE 1900 BLOCK OF ANGIER
            AVE IN DURHAM.

&&

KC
Local storm report, May 11, 9:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
946 PM EDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     3 S DURHAM              35.94N 78.91W
05/11/2017                   DURHAM             NC   911 CALL CENTER

            ONE TREE DOWN NEAR THE INTERSECTION OF
            MARTIN LUTHER KING JR BLVD AND STRATFORD
            LAKES DR.

&&

KC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:03 PM EDTSpecial Weather StatementRAHAlamance, Granville, Guilford, Orange, Person57 min
May 11, 8:48 PM EDTSpecial Weather StatementRAHEdgecombe42 min
May 11, 8:54 PM EDTSpecial Weather StatementRAHDurham, Franklin, Granville, Orange, Wake66 min
May 11, 9:04 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Orange, Wake56 min
May 11, 10:30 PM EDTSpecial Weather StatementRAHWayne45 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.